Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Extremal Problems for Polynomials

R. P. Boas
The American Mathematical Monthly
Vol. 85, No. 6 (Jun. - Jul., 1978), pp. 473-475
DOI: 10.2307/2320068
Stable URL: http://www.jstor.org/stable/2320068
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Extremal Problems for Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475